# SDR AALA202412245696

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 46,785 hours, 5,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ON LEFT SIDE OF 2L DOOR FELL OFF. EXIT SIGN COVER REFITTED AND LIGHT OPERTIONAL CHECKED GOOD. PER AMM 38-50-00.
